DIKOFEN Diclofenac Sodium BP 50mg 200ct
Diclofenac sodium BP 50 mg Tablets
Read all of this leaflet carefully before you start taking this medicine. It contains important information.
- ~ Keep the leaflet in a safe place because you may want to reread it.
- ~ If you have any other questions, or if there is something you don t understand, please ask your doctor or pharmacist. This medicine has been prescribed for you. Never give it to someone else. It may not be the right medicine for them even if their symptoms seem to be the same as yours.
- ~ If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor
Adnexitis, dysmenorrhoea, inflammation, migraine, post-operative pain, post-traumatic pain, rheumatoid arthritis.
Dizziness, vertigo, headache, rashes, GI upset, the elevation of liver enzymes, GI hemorrhage, vision disturbances, erythema multiforme.
In this leaflet:
- What Diclofenac Tablets are and what they are used for
- Before you take Diclofenac Tablets
- How to take Diclofenac Tablets
- Possible side effects
- How to store Diclofenac Tablets
- Further Information
What Diclofenac Tablets are and what they are used for :
Diclofenac sodium, the active ingredient in Diclofenac Tablets, is one of a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs reduce pain and inflammation.
- ~ Diclofenac Tablets relieve pain, reduce swelling and ease in flammation in a wide range of conditions:
- * Rheumatoid arthritis, acute gout, osteoarthritis,
- ankylosing spondylitis. - Backache, soft tissue sports injuries, frozen shoulder, sprains and strains
- dislocations and fractures.
- * Tendonitis, tenosynovitis, bursitis.
- ~ They are also used to treat pain and inflammation associated with orthopaedic (bone and joint surgery), dental and minor surgery
Before you take Diclofenac Tablets
Talk to your doctor if you:
- ~ are allergic to diclofenac sodium, aspirin, ibuprofen or any other NSAID, or any of the other ingredients of Diclofenac Tablets. (These are listed at the end of the leaflet). Signs of an allergic reaction include swelling of the face and mouth (angioedema), breathing problems, runny nose, skin rash or any other allergic-type reaction.
- ~ have ever had a stomach (gastric) or duodenal (peptic) ulcer, or bleeding in the digestive tract (this can include blood in vomit, bleeding when emptying bowels, fresh blood in faeces or black, tarry faeces).
- ~ have had stomach or bowel problems after you have taken other NSAIDs.
- ~ have severe heart, kidney or liver failure.
- ~ are more than six months pregnant.
- ~ are having an acute attack of porphyria.
Talk to your doctor before taking Diclofenac Tablets if any of the following apply to you:
- ~ any stomach or bowel disorders including ulcerative colitis or Crohn's disease.
- ~ kidney or liver problems or you are elderly.
- ~ a condition called porphyria.
- ~ any blood or bleeding disorder. If you do, your doctor may ask you to go for regular check-ups while you are taking these tablets.
- ~ asthma, allergic rhinitis (including hay fever), nasal polyps (swelling or lumps in your nose), problems with your lungs including a long-term chest infection or had an allergic reaction to anything.
- ~ heart problems or have had a stroke, or you think you might be at risk of these conditions (for example, if you have high blood pressure, diabetes, high cholesterol or you are a smoker).
- ~ Lupus (SLE) or any similar condition.
- ~ an inherited intolerance to some sugars such as lactose. (Diclofenac Tablets contain a small amount of lactose).
If you can say yes to any of the above, ask your doctor advice before taking this medicine. It may not be suitable for you, or you may need to take special care when taking it.
Your doctor will tell you how many Diclofenac Tablets to take and when to take them.
Always follow his/her instructions carefully. The dose will be on the pharmacist s label. Check the label carefully. If you are not sure, ask your doctor. Keep taking your tablets for as long as you have been told. If you have any problems, talk to your doctor. Swallow the tablets whole with a drink of water. Do not crush or chew the tablets. If possible, take the pill at mealtimes.
Your doctor may prescribe another medicine at the same time to protect your stomach, particularly if you have ever had stomach problems before, you are elderly, or you are taking certain other drugs as well.
Adults and children over 12
75 mg to 150 mg daily divided into two or three doses. The number of tablets which you take will depend on the strength the doctor has given you.
Your doctor may give you a lower dose than the usual adult dose. He or she may want to check regularly that the Diclofenac Tablets are not affecting your stomach.
Children aged 1 - 12 years
The 50 mg tablets are not recommended for use in children.
If you forget to take a dose
If you forget to take a dose, take one as soon as you remember. If it is nearly time for your next dose, take the next dose and forget about the one you missed. Do not double up on the next dose to make up for the one missed. Do not take more than 150 mg (six 25 mg tablets) in 24 hours.
If you take too many tablets
If you, or anyone else, accidentally take too many tablets (an overdose) tell your doctor or your nearest hospital casualty department. Take the medicine pack with you.
What Diclofenac Tablets contain
Diclofenac sodium 50mg Tablets contain 50 mg of the active ingredient, diclofenac sodium. The tablets are gastro-resistant. This gastro-resistant coating reduces the risk of stomach irritation.
The tablets also contain the inactive ingredients silicon dioxide, lactose, maize starch, sodium starch glycollate, povidone, microcrystalline cellulose, magnesium stearate, hydroxypropylmethylcellulose, polyethoxylated castor oil, talc, titanium dioxide (E171), methacrylic acid copolymer, polyethylene glycol, silicone and yellow and red iron oxide (E172).
DIKOFEN Diclofenac 50mg 200ct Tablet BP For Adnexitis inflammation migraine
- Product Code: DIKOFEN Diclofenac 50mg
- Availability: In Stock
- Ex Tax: $23.99